Logo American Journal of Case Reports

Call: 1.631.629.4328
Mon-Fri 10 am - 2 pm EST

Contact Us

Logo American Journal of Case Reports Logo American Journal of Case Reports Logo American Journal of Case Reports

24 August 2022 : Case report  USA

An 80-Year-Old Man with Ischemic Heart Disease Who Developed Thrombotic Thrombocytopenic Purpura Following Treatment with Ticagrelor

Challenging differential diagnosis, Diagnostic / therapeutic accidents, Management of emergency care, Rare disease, Adverse events of drug therapy, Educational Purpose (only if useful for a systematic review or synthesis)

Simone A. Jarrett12ABCDEF*, Ammaar Wattoo12ABCDEF, Brenda Chiang12ABCDEF, Gabor Varadi23DF, Mohammad Al Madani24ADEF

DOI: 10.12659/AJCR.936977

Am J Case Rep 2022; 23:e936977

Table 1. Comparison of laboratory test results from our case and prior cases of ticagrelor-associated TTP in the literature.

Lab values (unit)Our caseCase 1 (2017) [14]Case 2 (2018) [7]
Hemoglobin (g/dL)8.78.47.7
Platelets (per mm)4020 00038 000
LDH (U/L)562107413 976
AST (IU/L)2737392
ALT (IU/L)3133947
Indirect Bili (mg/dl)0.519.8
BUN (mg/dl)15944.7
Serum creatinine (mg/dl)4.82.62
INR1.3
Haptoglobin (mg/dl)10
Fibrinogen (mg/dl)307246
ADAMTS13 activity (%)5548.1
LDH – lactate dehydrogenase; AST – aspartate aminotransferase; ALT – alanine transferase; Bili – bilirubin; BUN – blood urea nitrogen; INR – international normalized ratio.

Your Privacy

We use cookies to ensure the functionality of our website, to personalize content and advertising, to provide social media features, and to analyze our traffic. If you allow us to do so, we also inform our social media, advertising and analysis partners about your use of our website, You can decise for yourself which categories you you want to deny or allow. Please note that based on your settings not all functionalities of the site are available. View our privacy policy.

American Journal of Case Reports eISSN: 1941-5923
American Journal of Case Reports eISSN: 1941-5923